메뉴 건너뛰기




Volumn 252, Issue 3-4, 1999, Pages 115-124

The Markov approximation revisited: Inconsistency of the standard quantum Brownian motion model

Author keywords

[No Author keywords available]

Indexed keywords

MARKOV APPROXIMATION; QUANTUM BROWNIAN MOTIONS; SATISFACTORY MODELING;

EID: 0043283347     PISSN: 03759601     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0375-9601(98)00940-2     Document Type: Article
Times cited : (4)

References (49)
  • 5
    • 0001295195 scopus 로고
    • V.P. Belavkin, Phys. Lett. A 140 (1989) 355; J. Phys. A 22 (1989) L1109.
    • (1989) J. Phys. A , vol.22
  • 31
    • 11944266539 scopus 로고
    • E.T. Jaynes, Phys. Rev. 106 (1957) 620; Phys. Rev. 108 (1957) 171.
    • (1957) Phys. Rev. , vol.106 , pp. 620
    • Jaynes, E.T.1
  • 32
    • 11944275853 scopus 로고
    • E.T. Jaynes, Phys. Rev. 106 (1957) 620; Phys. Rev. 108 (1957) 171.
    • (1957) Phys. Rev. , vol.108 , pp. 171
  • 34
  • 44


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.